본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Kyungpook mathematical journal v.52 no.1, 2012년, pp.61 - 79  

Soft Hemirings Related to Fuzzy Set Theory

Wu, Hua-Jun    (Department of Mathematics, Hubei University for Nationalities   ); Zhan, Jianming    (Department of Mathematics, Hubei University for Nationalities  );
  • 초록

    In this paper, we investigate soft hemirings by fuzzy theory. Some characterizations of hemirings are introduced by means of soft sets. In particular, the $h$ -hemiregular hemirings and $h$ -intra-hemiregular hemirings are also characterized.


  • 주제어

    $h$-idealistic soft hemiring .   $h$-bi-idealistic soft hemiring .   $h$-quasi-idealistic soft hemirng .   $h$-hemiregular-hemiring .   $h$-intra-hemiregular hemiring.  

  • 참고문헌 (34)

    1. H. Aktas, N. Cagman, Soft sets and soft groups, Inform. Sci., 177(2007), 2726-2735. 
    2. M.I. Ali, M. Shabir, K.P. Shum, On soft ideals over semigroups, Southeast Asian Bull. Math., 34(2010), 595-611. 
    3. A.O. Atagun, A. Sezgin, Soft substructures of rings, fields and modules, Comput. Math. Appl., 61(3)(2011), 592-601. 
    4. S.K. Bhakat, P. Das, ($\in$, $\in$ Vq)-fuzzy subgroups, Fuzzy Sets Syst., 80(1996), 359-368. 
    5. D. Chen, E. C. C. Tsang, D. S. Yeung, X. Wang, The parametrization reduction of soft sets and its applications, Comput. Math. Appl., 49(2005), 757-763. 
    6. F. Feng, C. Li, B. Davvaz, M.I. Ali, Soft sets combined with fuzzy sets and rough sets: a tentative approach, Soft Comput., 14(2010), 899-911. 
    7. F. Feng, X.Y. Liu, v. Leoreanu-Fotea, Y.B. Jun, Soft sets and soft rough sets, Inform. Sci., 181(6)(2011), 1125-1137. 
    8. F. Feng, Y.B. Jun, X. Zhao, Soft semirings, Comput. Math. Appl., 56(2008), 2621- 2628. 
    9. K. Gong, Z. Xiao, X. Zhang, The bijective soft set with its operations, Comput. Math. Appl., 60(2010), 2270-2278. 
    10. M. Henriksen, Ideals in semirings with commutative addtion, Amer. Math. Soc. Notices, 6(1958), 321. 
    11. K. Iizuka, On the Jacobson radial of a semiring, Tohoku Math. J., 11(1959), 409-421. 
    12. Y.B. Jun, Soft BCK/BCI-algebras, Comput. Math. Appl., 56(2008), 1408-1413. 
    13. Y.B. Jun, M.A. Ozturk, S.Z. Song, On fuzzy h-ideals in hemirings, Inform. Sci., 162(2004), 211-226. 
    14. Y.B. Jun, C.H. Park, Applications of soft sets in ideal theory of BCK/BCI-algebras, Inform. Sci., 178(2008), 2466-2475. 
    15. X. Liu, Normal soft groups, Journal of Hubei University for Nationalities(Natural Science Edition), 27(2)(2009), 168-170. 
    16. X. Liu, D. Xiang, J. Zhan, Soft rings related to fuzzy set theory, submitted. 
    17. X. Ma, J. Zhan, Generalized fuzzy h-bi-ideals and fuzzy h-quasi-ideals of hemirings, Inform. Sci., 179(2009), 1249-1268. 
    18. X. Ma, J. Zhan, On fuzzy h-ideals of hemirings, J. Syst. Sci. Complexity, 20(2007), 470-478. 
    19. P.K. Maji, R. Biswas, A.R. Roy, Soft set theory, Comput. Math. Appl., 45(2003), 555-562. 
    20. P.K. Maji, A.R. Roy, R. Biswas, An application of soft sets in a decision making problem, Comput. Math. Appl., 44(2002), 1077-1083. 
    21. P. Majumdar, S.K. Samanta, On soft mappings, Comput. Math. Appl., 60(9)(2010), 2666-2672. 
    22. D. Molodtsov, Soft set theory-first results, Comput. Math. Appl., 37(1999), 19-31. 
    23. A. Sezgin, A.O. Atagun, On operations of soft sets, Comput. Math. Appl., 61(5)(2011), 1457-1467. 
    24. M. Shabir, M.Naz, On soft topological spaces, Comput. Math. Appl., 61(2011), 1786- 1799. 
    25. D. Xiang, X. Liu, Summary report of soft set theory, Journal of Hubei University for Nationalities (Natural Science Edition), 27(4)(2009), 361-365. 
    26. Y. Yin, X. Huang, D. Xu, H. Li, The characterizations of h-semisimple hemirings, Int. J. Fuzzy Syst., 11(2009), 116-122. 
    27. Y. Yin, H. Li, The characterizations of h-hemiregular hemirings and h-intra- hemiregular hemirings, Inform. Sci., 178(2008), 3451-3464. 
    28. L.A. Zadeh, Fuzzy sets, Inform. Control, 8(1965), 338-353. 
    29. L.A. Zadeh, Toward a generalized theory of uncertainty (GTU)-an outline, Inform. Sci., 172(2005), 1-40. 
    30. J. Zhan, B. Davvaz, L-fuzzy h-ideals with operators in hemirings, Northeast. Math. J., 23(2007), 1-14. 
    31. J. Zhan, On properties of fuzzy left h-ideals in hemirings, Int. J. Math. Math. Sci., 19(2005), 3127-3144. 
    32. J. Zhan, W.A. Dudek, Fuzzy h-ideals of hemirings, Inform. Sci., 177(2007), 876-886. 
    33. J. Zhan, K.P. Shum, Intuitionistic M-fuzzy h-ideals in M-hemirings, J. Fuzzy Math., 14(2006), 929-945. 
    34. J. Zhan, Z. Tan, T-fuzzy k-ideals of semirings, Sci. Math. Japon., 58(2003), 597-601. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기